# SDR REXA201100700

- Difficulty date: October 10, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7960
- Aircraft time: 16,839 hours, 14,339 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Misrigged
- Location: Lt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

LT ENG SHUT DOWN / FLAME OUT ONCE THE TRUST REVERSER WAS STOWED AFTER LANDING.  CREW DID NOT DELCARE AN EMERGENCY.  RIGGED LT MFC IAW CRJ AMM 73-21-01, PERFORMED ENGINE POWER RUNS OF LT ENG AT RUN PAD IAW AMM 71-00-00.   OP CHECK NORMAL.  OK FOR SERVICE.
